# SDR SIMA20190925006

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,121 hours, 16,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FRAME AT FS1162 BETWEEN STGR7L AND STGR8L. TRANSFERED FROM AML PAGE 4598770  BLOCK 2  T LEW 445258 MAJOR REPAIR-C/A-REPAIRED GOUGE ON FRAME AT FS1162 BETWEEN STR7L AND STR 8L IAW ERS-CR-53MR-1724.
